# SDR DALA1131979863

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W STATION 37 RT LOWER SUPPORT CRACKED AT LOWER AFT FASTENER HOLE.  CRACK ORIGINATED FROM FASTENER HOLE AND WENT TO END OF SUPPORT APPROX 400 INCH LONG.  FORMED DRILLED REPAIR DOUBLER FROM .050 2024-T3 IAW DC-9 SRM 51-10-2, 51-10-4, 53-13-1 FIG 4.  TREATED AND PRIMED DOUBLER IAW DC-9 SRM 51-10-3.  INSTALLED DOUBLER AT STA 37 RT LOWER SUPPORT IAW DC-9 SRM 51-30-5
